# SDR USAA061218

- Difficulty date: October 16, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 53,700 hours, 53,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 2 INCHES FWD OF BS 727E AT S24R CRACK.  INSTALLED REPAIR DOUBLER IAW EA 98168, DEFECT SIZE: 2 INCHES.
